| Model Number |
PCB00 |
| Medical Device Problem Codes |
Failure to Unfold or Unwrap (1669); Separation Problem (4043)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that preloaded intraocular lens had unfolding issue and a missing haptic.There was no patient contact with the lens.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 05/28/2019.Device returned to manufacturer: yes.Device evaluation: the returned sample was received with original packaging (folding carton).A visual inspection and evaluation using magnification.After the inspection the following were the findings: residues of viscoelastic material was observed on cartridge.No assembly error was observed in the preloaded device related to manufacturing process.There was no lens observed.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.Therefore, the complaint issue could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed no additional complaint for this production order number has been received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.